Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On depo shot. Missing periods. Started spotting, then heavy bleeding, having cramps. What's wrong?

Ok I ve been on the depo shot for a year and haven t had a period since then not even spotting, about 15 days ago started spotting dark brown discharge did that off and on for like five days then started heavy bleeding with big clots and really bad cramping, had that for a few days then it stopped for a full day then started back again horrible cramps , I don t think it s just a period.. I ve also had to have a leep procedure about four years ago but everythings been normal
Asked On : Mon, 7 May 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Depo shot is usually associated with this kind of side effects. This irregular bleeding will subside on its own in a few weeks. Do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor